City Research Online

Crossover morita equivalences for blocks of the covering groups of the symmetric and alternating groups

Kessar, R. & Schaps, M. (2006). Crossover morita equivalences for blocks of the covering groups of the symmetric and alternating groups. Journal of Group Theory, 9(6), pp. 715-730. doi: 10.1515/JGT.2006.046

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
[img]
Preview
PDF
Download (314kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login